# SDR AALA20002127

- Difficulty date: December 21, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT 1E THROUGH 6E INOPERATIVE.  RE-SEATED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT 1E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
